# SDR J7SA2019022213001

- Difficulty date: February 13, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N525FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20112
- Aircraft time: 12,400 hours, 7,592 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Seized
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

2000 FT GEAR AND FLAPS 20 SELECTED LOUD NOISE AND VIBRATION AND LEFT HYD PRES LOW CAS MESSAGE ILLUMINATED HAPPENED SIMULTANEOUSLY AMBER LEFT HYD PRESS LOW CHECKLIST PERFORMED INCLUDING LG PULL HANDLE PULLED. [LOSS OF NOSE WHEEL STEERING ON THE RUNWAY.] AIRCRAFT LANDED WITHOUT INCIDENT. #1 EDP WAS FOUND SEIZED AND WAS REPLACED. OPS AND LEK CHECKS GOOD.
